Indian Journal of Cancer
Home Feedback Subscribe Top cited articles Login
Users Online :1002
 Home Email this page Print this page Bookmark this page Small font sizeDefault font sizeIncrease font size
Navigate Here
     My Preferences 
     Manuscript submission
     Back To Article

 
Most popular articles
 
Email Alerts
 
ICS
Article Access Statistics 

Year : 2012 | Volume:  49 | Issue Number:  1 | Page:  163-168

ORIGINAL ARTICLE

The frequency and spectrum of K-ras mutations among Iraqi patients with sporadic colorectal carcinoma
Al-Allawi N A, Ismaeel A T, Ahmed N Y, Merza N S

Number of times this article was viewed 2717
Number of times this article has been printed  from the site 88
Number of times this article was emailed to others 3
Remarks given by readers [ Read ] 0

 

  Site Map | What's new | Copyright and Disclaimer
  Online since 1st April '07
  2007 - Indian Journal of Cancer | Published by Wolters Kluwer - Medknow